Skip to Content

Can you please tell me if Carvedilol and turmeric can make you dizzy. Oh and I drank coffee. I got?

Responses (1)

masso 12 Jun 2016

Hello,

Common carvedilol side effects may include:

weakness, dizziness;
diarrhea;
dry eyes;
tired feeling; or
weight gain.

https://www.drugs.com/search.php?searchterm=turmeric&a=1

As you can read carvedilol is causing the dizziness, give the med sometime to adjust to your body, if the dizziness persists, inform your Dr.

Now here are the side effects of Tumeric:

How safe is it?
Contraindications
No contraindications have been determined.

Pregnancy/nursing
Documented to stimulate menstruation and cause abortion.

Interactions
None well documented.

Side Effects
Clinical trials report few adverse reactions. Rare cases of contact dermatitis and anaphylaxis have been reported. An increased risk of kidney stones is possible in susceptible individuals.

Toxicities
No reports of toxicity have been reported following ingestion of large amounts of turmeric.

https://www.drugs.com/npc/turmeric.html

Here is the interaction between both:

Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Other drugs and diseases that your selected drugs interact with
carvedilol interacts with more than 400 other drugs and more than 10 diseases.
turmeric interacts with more than 30 other drugs.
Interactions between your selected drugs and food
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.

https://www.drugs.com/interactions-check.php?drug_list=531-0,2682-0

Take care... masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions